# SDR ASOA2015030912341

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,293 hours, 10,026 cycles
- System (JASC): 2300 · Communications System
- Part: Button
- Condition: Stuck
- Location: Call Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TESTING PA CHIME, CALL EMERGENCY FUNCTIONS OF AUDIO PANEL, THE EMERGENCY BUTTON WAS STUCK AND FLASHING ON FOR 15 MINUTES BEFORE IT EXTINGUISHED ITSELF OR RESET ITSELF.  OPS CK GOOD IAW AMM 33-51-00, NO DEFECTS NOTED.
